An ergodic theorem with large normalising constants

Research output: Contribution to journalArticlepeer-review

Abstract

We generalise W. Feller's limit theorem for (independent) random variables with infinite moments.

Original languageEnglish
Pages (from-to)182-188
Number of pages7
JournalIsrael Journal of Mathematics
Volume38
Issue number3
DOIs
StatePublished - Sep 1981
Externally publishedYes

Fingerprint

Dive into the research topics of 'An ergodic theorem with large normalising constants'. Together they form a unique fingerprint.

Cite this